46892

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Everywhere Differentiable Functions without Monotonicity Intervals and Transcendental Numbers

ISBN/ISSN: 

ISSN 1064-5624

DOI: 

10.1134/S1064562418030067

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 97, No. 3

Город: 

  • Москва

Издательство: 

  • PLEIADES PUBLISHING,Ltd

Год издания: 

2018

Страницы: 

1-4
Аннотация
The class of everywhere differentiable functions without monotonicity intervals is considered in terms of number theory. A number-theoretic representation of the set of points of the unit interval is constructed using the classification of transcendental numbers proposed by K. Mahler, and a theorem on sufficient conditions for differentiable functions to belong to this class is stated. Results concerning the behavior of derivatives of functions from this class are presented. A mixed problem for the heat equation modeling heat transfer in a distributed system is considered. It is shown that the control function for this system can be everywhere differentiable but having no monotonicity intervals.

Библиографическая ссылка: 

Агаджанов А.Н. Everywhere Differentiable Functions without Monotonicity Intervals and Transcendental Numbers / Doklady Mathematics. М.: PLEIADES PUBLISHING,Ltd, 2018. Vol. 97, No. 3 . С. 1-4.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: